Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The geometry of immersions. I


Author: Edgar Feldman
Journal: Bull. Amer. Math. Soc. 69 (1963), 693-698
Part II: Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 600--607
MathSciNet review: 0151986
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10988-X